# SDR SWAA2022111670851

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 52,509 hours, 26,738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GIRT BAR WAS UP ON R1 DOOR. SLIDE PARTIALLY FELL OUT OF BEZEL. / [01] REINSTALLED SLIDE REF AMM 25-66-01.
